MathSciNet Relay Station
MathSciNet bibliographic data
MR2500235 60J80 (60F10)
Fleischmann, Klaus; Wachtel, Vitali On the left tail asymptotics for the limit law of supercritical Galton-Watson processes in the Böttcher case. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 1, 201–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement